# SDR FDEA202109032195

- Difficulty date: September 3, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE)   UPPER BARREL NUT HOLE CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE   (WING SIDE) UPPER BARREL NUT HOLE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS   PER   MD-11 CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER   MD-11 CMM 57-44-09 AND E.A. # 1-5750-T0363963 PART 1 STEP 1B AND STEP 1, TITLE: WINGS-   FLIGHT SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP OUTBD HINGE (WING SIDE) -  CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM   NUMBER   N00607 ATTACHED E.A. # 1-5750-T0363963 PART 1 FOR DETAILS.
